Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The category of cofinal types. I


Authors: Seymour Ginsburg and J. R. Isbell
Journal: Trans. Amer. Math. Soc. 116 (1965), 386-393
MSC: Primary 04.99; Secondary 06.99
MathSciNet review: 0201315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.99, 06.99

Retrieve articles in all journals with MSC: 04.99, 06.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0201315-6
PII: S 0002-9947(1965)0201315-6
Article copyright: © Copyright 1965 American Mathematical Society